Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Sprained ankle, using ACE wrap, icing swollen area. Red rashes around both ankles. What could it be?

Hi, I sprained my right ankle 10 days ago. I went to the doctor who took x-ray and informed that it was only a bad sprain. I am wearing ACE-Wrap, and a soft ankle support/cast that the doctor prescribed. I am also regularly ICING the swollen area. Since a few days, some RED rashes have developed around my ankle (on the side opposite to the swollen side). Today, some of these rashes have showed up on the other ankle too. Any idea what this could be, and how can I treat it?
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  292
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Radiologist 's  Response
May 2014
Thanks for writing in.

You are greeting rashes around your ankle because of sweat collection in the region. These will disappear on application of medicinal talcum powder containing substances that prevent prickly heat from occurring.

Allow air entry in the area in brace and keep it dry.

Hope this helps
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor